2019
Том 71
№ 8

All Issues

Shapovalovskii A. V.

Articles: 3
Article (Ukrainian)

A Remark on the Completeness of Systems of Exponentials with Weight in $L^2(ℝ)$

Shapovalovskii A. V., Vynnyts’kyi B. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 7. - pp. 875-880

We establish new conditions for the completeness of systems of exponentials with weight in L 2(ℝ), which complement and generalize the results obtained earlier by the authors.

Article (Ukrainian)

Behavior on rays of Dirichlet series of slow growth

Shapovalovskii A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1603–1613

Article (Ukrainian)

Completeness of systems of exponentials with weight

Shapovalovskii A. V., Vynnyts’kyi B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1695–1700